# SDR DALA2018050102966

- Difficulty date: April 29, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 69,549 hours, 22,281 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 780
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE BS 780 STRINGER 17L FLOOR TO SIDE WALL CLOSEOUT ANGLE.   REPAIRED THE ANGLE IAW SRM 53-00-13, REPAIR 1, SRM 51-40-02, PARA 7,  AND DWG 143N5520.
